# SDR DHL9870705C

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING L/E AT NR 7 SLAT, ACCESS PANEL 8 INBD OF SLAT ACTUATOR HAS SEVERAL CRACKS.  REMOVED DAMAGED AREA AND INSTALLED REPAIR DOUBLER PER SRM 51-40-2, 9 X 7.  N/R 2842
